# SDR UALA2011101805639

- Difficulty date: October 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 58,750 hours, 21,951 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP1653117
- Part serial: 240
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSCREEN DELAMINATING.  DELAMINATION WITHIN LIMITS. LEFT LOWER CORNER MOISTURE INGRESSION, WINDOW REPLACED.
